On some new congruences for generalized Bernoulli numbers

Tom 155 / 2012

Shigeru Kanemitsu, Jerzy Urbanowicz, Nianliang Wang Acta Arithmetica 155 (2012), 247-258 MSC: Primary 11B68; Secondary 11R42, 11A07. DOI: 10.4064/aa155-3-2

Autorzy

  • Shigeru KanemitsuGraduate School of Advanced Technology
    Kinki University
    Iizuka, Fukuoka, Japan
    e-mail
  • Jerzy UrbanowiczInstitute of Mathematics
    and
    Institute of Computer Science
    Polish Academy of Sciences
    Warszawa, Poland
    e-mail
  • Nianliang WangInstitute of Mathematics
    Shangluo University
    Shangluo, Shaanxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek